Constructing k-radius sequences. / R. Blackburn, Simon; F. McKee, James.

In: Mathematics of Computation, Vol. 81, No. 280, 10.2012, p. 2439-2459.

Research output: Contribution to journalArticle

Published

Standard

Constructing k-radius sequences. / R. Blackburn, Simon; F. McKee, James.

In: Mathematics of Computation, Vol. 81, No. 280, 10.2012, p. 2439-2459.

Research output: Contribution to journalArticle

Harvard

R. Blackburn, S & F. McKee, J 2012, 'Constructing k-radius sequences', Mathematics of Computation, vol. 81, no. 280, pp. 2439-2459. https://doi.org/10.1090/S0025-5718-2011-02510-X

APA

Vancouver

Author

R. Blackburn, Simon ; F. McKee, James. / Constructing k-radius sequences. In: Mathematics of Computation. 2012 ; Vol. 81, No. 280. pp. 2439-2459.

BibTeX

@article{e364832687dc499dba7758e9824f3e03,
title = "Constructing k-radius sequences",
keywords = "math.CO, math.NT, 94A55",
author = "{R. Blackburn}, Simon and {F. McKee}, James",
note = "21 pages, 1 figure. Improved error term in the main theorem for infinitely many k. Revised Open Problems, with some heuristic discussion",
year = "2012",
month = oct,
doi = "10.1090/S0025-5718-2011-02510-X",
language = "English",
volume = "81",
pages = "2439--2459",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "280",

}

RIS

TY - JOUR

T1 - Constructing k-radius sequences

AU - R. Blackburn, Simon

AU - F. McKee, James

N1 - 21 pages, 1 figure. Improved error term in the main theorem for infinitely many k. Revised Open Problems, with some heuristic discussion

PY - 2012/10

Y1 - 2012/10

KW - math.CO

KW - math.NT

KW - 94A55

U2 - 10.1090/S0025-5718-2011-02510-X

DO - 10.1090/S0025-5718-2011-02510-X

M3 - Article

VL - 81

SP - 2439

EP - 2459

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 280

ER -